MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL AMT COLLAR SIZE 12; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US CORAIL AMT COLLAR SIZE 12; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Catalog Number 3L92502
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that there was heat damage to plastic container housing corail femoral implant.There was no patient involvement.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that ¿ can you please clarify what do you mean by ¿damaged¿? was it worn, cracked, broken into pieces, bent, stripped, cross threaded or any device interaction.¿ was the procedure completed successfully? yes, other stock available.¿ was there an alternate implant available to complete the procedure? yes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : heat damage to plastic container housing corail femoral implant.The product was not returned to j&j medtech orthopaedics, however photos were provided for review."a-13648007 source data (b)(4)".The photo investigation revealed that the corail amt collar size 12 blister packaging was deformed/warped.With available information a definitive potential cause can not be established.This product issue will be addressed through j&j medtech orthopaedics quality system.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A search of the j&j medtech orthopaedics nonconformance (nc) quality system was performed for this product/lot combination and three non-conformance were found.However, the non-conformance was not related to the reported failure mode.The overall complaint was confirmed as the observed condition of the corail amt collar size 12 would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a search of the j&j medtech orthopaedics nonconformance (nc) quality system was performed for this product/lot combination and three non-conformance were found.However, the non-conformance was not related to the reported failure mode.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : heat damage to plastic container housing corail femoral implant.The product was not returned to j&j medtech orthopaedics, however photos were provided for review.See attachment "a-13648007 source data (b)(4)".The photo investigation revealed that the corail amt collar size 12 blister packaging was deformed/warped.With available information a definitive potential cause can not be established.This product issue will be addressed through j&j medtech orthopaedics quality system.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A search of the j&j medtech orthopaedics nonconformance (nc) quality system was performed for this product/lot combination and three non-conformance were found.However, the non-conformance was not related to the reported failure mode.The overall complaint was confirmed as the observed condition of the corail amt collar size 12 would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a search of the j&j medtech orthopaedics nonconformance (nc) quality system was performed for this product/lot combination and three non-conformance were found.However, the non-conformance was not related to the reported failure mode.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : heat damage to plastic container housing corail femoral implant.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that the that the corail amt collar size 12 blister packaging was deformed/warped.With available information a definitive potential cause can not be established.This product issue will be addressed through j&j medtech orthopaedics quality system.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.A search of the j&j medtech orthopaedics nonconformance (nc) quality system was performed for this product/lot combination and three non-conformance were found.However, the non-conformance was not related to the reported failure mode.The overall complaint was confirmed as the observed condition of the corail amt collar size 12 would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a search of the j&j medtech orthopaedics nonconformance (nc) quality system was performed for this product/lot combination and three non-conformance were found.However, the non-conformance was not related to the reported failure mode.Corrected: h3.

Brand Name
CORAIL AMT COLLAR SIZE 12
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22749912
Report Number1818910-2025-13905
Device Sequence Number18305574
Product Code LZO
UDI-Device Identifier10603295168683
UDI-Public(01)10603295168683(17)300430(10)5881426
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3L92502
Device Lot Number5881426
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer08/11/2025
09/10/2025
09/29/2025
10/02/2025
10/06/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date08/14/2025
09/11/2025
09/30/2025
10/03/2025
10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown